On the existence of continuous solutions of quasilinear elliptic systems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1974), pp. 55-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_11_a7,
author = {A. I. Koshelev},
title = {On the existence of continuous solutions of quasilinear elliptic systems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {55--60},
year = {1974},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_11_a7/}
}
A. I. Koshelev. On the existence of continuous solutions of quasilinear elliptic systems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1974), pp. 55-60. http://geodesic.mathdoc.fr/item/IVM_1974_11_a7/